# SDR UALA2011101705589

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,469 hours, 12,146 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER FRAME AND INNER SKIN WORN BEYOND LIMITS, APPROX BS 1916.  TRIMMED OUT DAMAGED MATERIAL.  INSTALLED REPAIR ANGLE AND FILLERS IAW EN 777EN-52-0016. MAJOR REPAIR
